# SDR KBM2006F00101

- Difficulty date: February 17, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Transponder
- Part number: 066106200
- Part serial: 106308
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER, UNIT FOUND NO OUTPUT, REMOVED AND REPLACED.  (K)
